# SDR UALA2011090204738

- Difficulty date: August 31, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,173 hours, 21,780 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIVET ON PANEL 29" OUTBOARD OF LT ENG PYLON SAILTAIL AREA, LEADING EDGE OF PANEL.  REPLACED FASTENER.
